# SDR ASAA2013110896343

- Difficulty date: November 8, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 24,793 hours, 7,603 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40KTK3
- Condition: Failed
- Location: Ee Bay
- Part time: 2,505 hours, 759 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON SATCOM FROM CAPTAIN  & F/O SIDES OR ON SATCOM 1 OR 2.  ACFT GROUNDED.  DISCOVERED THAT ACFT SATCOM PHONE NR WAS INOPERATIVE.  REPLACED NR 1 IRIDIUM TRANSCEIVER (SATCOM) IAW AMM 23-15-00.  OPS CHECKS GOOD.
